# SDR DALA2015020200819

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN BS 1380, BETWEEN LONGERONS 13 - 14R.   REPAIRED IAW SRM 53-04, FIG 18, 51-10-3, P 21-14, 51-30-2, AND 51-30-5.
